MathSciNet Relay Station
MathSciNet bibliographic data
MR1246419 42A05 (42A55 42A63)
Nazarov, F. L. Local estimates for exponential polynomials and their applications to inequalities of the uncertainty principle type. (Russian) Algebra i Analiz 5 (1993), no. 4, 3--66; translation in St. Petersburg Math. J. 5 (1994), no. 4, 663–717
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement